# SDR I5PA2021080275702

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,579 hours, 33,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: TDH81165001
- Condition: Faulted
- Location: Lt Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REF. LP 42673 MEL 36-11-02 LH ENG HPSOV SECURED CLOSED. REMOVED AND REPLACED LEFT ENG. PRSOV/HPG VALVE AUTO RELAY K10198. OPS CHECK OK. MEL CLEARED.
